Erratum

On the Hölder continuity of solutions of a certain system related to Maxwell's equations (SIAM Journal on Mathematical Analysis (2002) 34 (87-100))

Research output: Contribution to journalComment/debate

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)1704-1705
Number of pages2
JournalSIAM Journal on Mathematical Analysis
Volume36
Issue number5
DOIs
Publication statusPublished - 2005 Sep 30

Fingerprint

Hölder Continuity
Maxwell equations
Mathematical Analysis
Maxwell's equations

All Science Journal Classification (ASJC) codes

  • Analysis
  • Computational Mathematics
  • Applied Mathematics

Cite this

@article{516ec5e5a47e4288b0e30e6612bff9d1,
title = "Erratum: On the H{\"o}lder continuity of solutions of a certain system related to Maxwell's equations (SIAM Journal on Mathematical Analysis (2002) 34 (87-100))",
author = "Kyungkeun Kang and Seick Kim",
year = "2005",
month = "9",
day = "30",
doi = "10.1137/040612907",
language = "English",
volume = "36",
pages = "1704--1705",
journal = "SIAM Journal on Mathematical Analysis",
issn = "0036-1410",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "5",

}

TY - JOUR

T1 - Erratum

T2 - On the Hölder continuity of solutions of a certain system related to Maxwell's equations (SIAM Journal on Mathematical Analysis (2002) 34 (87-100))

AU - Kang, Kyungkeun

AU - Kim, Seick

PY - 2005/9/30

Y1 - 2005/9/30

UR - http://www.scopus.com/inward/record.url?scp=25144436297&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=25144436297&partnerID=8YFLogxK

U2 - 10.1137/040612907

DO - 10.1137/040612907

M3 - Comment/debate

VL - 36

SP - 1704

EP - 1705

JO - SIAM Journal on Mathematical Analysis

JF - SIAM Journal on Mathematical Analysis

SN - 0036-1410

IS - 5

ER -